Take Hormone Drugs For The Pregnant Program?

Illustration of Take Hormone Drugs For The Pregnant Program?
Illustration: Take Hormone Drugs For The Pregnant Program? api.time.com

Morning I want to ask, I told the doctor to promil, then I told him about my complaints, the long cycle of 38 days of pain when menstruation, then I was given primolut medicine taken 6 days. Then after menstruation, the second day I was told to take microgynon medicine … and earlier at night I started drinking primolut, then menstruating, even though I only drink 1 seed primolut, how do you stop the primolut?

1 Answer:

Hello Aida Ghatekz,


Primolut is a drug that contains the hormone norethisterone which is a synthetic form of the hormone progesterone (female reproductive hormone). This hormone plays a role in the process of forming the endometrial lining of the uterus to prepare for pregnancy and plays a role in regulating the menstrual cycle.


Giving primolut aims to

Manage menstrual disorders and regulate the menstrual cycle
Helps prepare the uterus for pregnancy
Helps overcome endometriosis

Consumption of primolut drugs will maintain the uterine wall so as not to decay (so as not to menstruate). Menstruation will come back after 2-3 days of stopping consumption of primolut. Primolut can be consumed during menstruation, please continue until all the pills given by your doctor run out. Given one of the uses of primolut is to help regulate the menstrual cycle and help prepare the uterus for pregnancy so naturally the use of primolut for your condition is not dangerous. Provision of these drugs is stopped when signs of pregnancy appear, in these conditions immediately check whether pregnant or not to a gynecologist. Both primolut and microgynon cannot be used by pregnant women. Thus the explanation from me, may be useful.

: by

Related Question

Relationship Of Hypertension With Kidney Failure?

Relationship Of Hypertension With Kidney Failure?

(11 months ago)

My doctor wants to ask, is the mechanism of chronic kidney failure patients related to hypertension? Thank you... Read more

For 8 Years Feeling Afraid Of Anything That Is Not Clear?

For 8 Years Feeling Afraid Of Anything That Is Not Clear?

(7 months ago)

Good evening doctor, r nPreviously, I was a student and I was 20 years old. R nI want to ask a question, I have been overthinking for 8 years and have always been afraid of things ... Read more

The Cause Of A Lump In The Back Of The Head That Feels Painful Accompanied By Nausea?

The Cause Of A Lump In The Back Of The Head That Feels Painful Accompanied By Nausea?

(1 year ago)

Bismillah..Hello Doctor .. How are you? May doctors always be given health, my name is Debby Nurviani Herdiana, 23 years old. I am a teacher at a private elementary school in Bandu... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *